Overdose, probable death.
Any drug can kill you if you take too much.
You will die
lady gaga did too much drug
depends what drugs you are talking about. =============================================================== ANY Type of Drug: when people take drugs, they're violat, drunk (depends), when they drive, they're likely to get aressted, and when they're out of jail, they sometimes lose their ability to drive. And if a person has been exposed to TOO MUCH drugs, it's likely to cause the person to die
It's called O.D-ing, or Overdosing.
Apparently if you take too much aspirin it can make a hole in your stomach and you can most likely die.
they both can harm you because if you take too much of the medicine it can harm you and if you do too much of the drug it also harms you
Questions too vague. It depends on what drug, for what reason and to what extent.
you could get sick
Most of the time you get sleepy.
many side effects
It's actually quite difficult to find something that CAN'T kill you if you take too much of it, though in some cases (water, for example) the amount required to be "too much" is impractical. All over the counter drugs should be used in accordance with directions.
People can take a whole range of drugs and have no problems, it's when you take or are give too much (like Michael) that's when you are in trouble.
Too much dairy can sometimes result in a stomach ache. Especially if your Lactose Intolerant
You have a heart attack and probably die.
The word OVERDOSE (OD) means that you have taken too much of something - you can overdose on any drug, even prescription drugs and over-the-counter drugs if you take too much. And yes, OD will kill you usually.
If you take too much taurine you will get stomach acid issues.
You will not get anything you want out of it if you take them too soon and why do you want to go back on drugs after the suboxone rehab????? What happens is you get addicted again and have to go back on subs.
what happens to too much stress that is applied to a rock
If you take too much water into your body you will get very sick. Your cells will start to burst and your stomach will ache.
you could potentially overdose depending on what vitamins you took/take, and how much.
when you explode from too much drugs.